MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964); Adverse Event Without Identified Device or Use Problem (2993); Power Problem (3010); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the console would not power on during the case, the console was switched for another to resolve the issue.The case was aborted while the patient was under general anesthesia. during a later servicing, the power supply was replaced and unknown power test error was received.During another later servicing, the boards and connections were reseated and the console was rebooted.It was also reported that the console had no flow.During a third later servicing, the pressure transducer one (pt1) was reconnected.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: preventative maintenance was carried out on the console.Upon start up a power test error was received.Later console parts were ordered and troubleshooting carried out at a later date.The boards and connections were reseated.The console was rebooted and no start up error was received.The start up was cycled through six times without any start up errors.Upon starting preventative maintenance testing checklist, it was noted that the console had no flow.At a later date, troubleshooting was carried out and the pressure transducer (pt1) valve was disconnected and reconnected.The power supply was replaced.In conclusion, a preventative maintenance was carried out, the decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician, and the decision to abort under general anesthesia cannot be assessed through analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20833692
Report Number3002648230-2024-00593
Device Sequence Number15612937
Product Code LPB
UDI-Device Identifier00643169352476
UDI-Public00643169352476
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown